What is an Addison Crisis? (4+)

This animated clip explains what an Addison crisis is and how it can come about. Because of fever, stress, vomiting or diarrhoea, for example, or when you need to have an operation. If you need an operation or other medical treatment, you should always explain to the doctor or anaesthetist that you need to have extra cortisone. There are special ‘stress guidelines’ for this purpose. It can also be necessary to take extra pills, or have an injection, in the event of psychological stress. Symptoms: feeling very cold, distracted, dizzy or extremely fatigued.
After taking the pills or having the injection you should quickly feel better. Once you feel better you should go back to taking the normal daily doses as prescribed.

https://www.youtube.com/watch?v=MNVPMEV4heQ
code: NVACP05

Other Languages:

Other languages: Arabic Dutch German Turkish Russian

Leave a Reply

Your email address will not be published. Required fields are marked *